# SDR CALA2023052201590

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 33,076 hours, 11,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S479W2307
- Condition: Missing
- Location: Closet
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMG EXIT LT COVER AT 1L MISSING REPLACED EMERGENCY EXIT LIGHT LENSE AT FWD CLOSET/ MONUMENT AFT CORNER REF IFM 25-20-23. OPS CHECK GOOD.
